Member’s Mark Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count

Member’s Mark Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count

  • Compare Member’s Mark Ibuprofen to the active ingredient in advil.
  • For the temporary relief of minor aches and pains associated with the common cold and headaches
  • Relieves minor arthritis pain
  • 2 Pack of 500 Tablets each

Suitable for temporary relief of minor aches and pains associated with the common cold, headache, toothache, minor pain of arthritis, pain of menstrual cramps and for the reduction of fever. Comes under the class of over the counter pain relievers. I

List Price: $ 14.94

Price: $ 11.99

Leave a Reply

Your email address will not be published. Required fields are marked *